In this paper, we present holomorphic assemblies of a class of nonlinear conformable time-fractional wave equations type Khokhlov-Zabolotskaya (KZ) in a complex purview. To achieve this objective, we introduce a characterization of a complex conformable calculus (CCC) of a symmetric differential operator (SDO) and investigate its properties. Moreover, the operator is extended to a complex domain satisfying symmetric illustrations. Employing the proposed operator, we generalize KZ equation symmetrically. The indications imply that the suggested techniques are powerful, reliable and appropriate for employing all styles of differential equations of complex variables.
Digital Object Identifier (DOI)
W. Ibrahim, Rabha; B. Hadid, Samir; and Momani, Shaher
"Holomorphic Solutions of a Class of 3-D Propagated Wave Dynamical Equations Indicated by a Complex Conformable Calculus,"
Progress in Fractional Differentiation & Applications: Vol. 7
, Article 2.
Available at: https://dc.naturalspublishing.com/pfda/vol7/iss1/2